A symbolic matrix decomposition algorithm for reduced order linear fractional transformation modelling

Marcos, Andrés, Bates, Declan and Postlethwaite, Ian (2007) A symbolic matrix decomposition algorithm for reduced order linear fractional transformation modelling. Automatica, 43 (7). pp. 1211-1218. ISSN 0005-1098

Full text not available from this repository. (Request a copy)
Official URL: http://dx.doi.org/10.1016/j.automatica.2006.12.031

Abstract

In this paper an algorithm that provides an equivalent, but of reduced order, representation for multivariate polynomial matrices is given. It combines ideas from computational symbolic algebra, polynomial/matrix algebraic manipulations and information logic. The algorithm is applied to the problem of finding minimal linear fractional transformation models. Statistical performance analysis of the algorithm reveals that it consistently outperforms currently available algorithms.

Item Type: Article
Uncontrolled Keywords: symbolic multivariate polynomial matrices
Subjects: H400 Aerospace Engineering
H600 Electronic and Electrical Engineering
Department: Faculties > Engineering and Environment > Mathematics, Physics and Electrical Engineering
Depositing User: Sarah Howells
Date Deposited: 14 Nov 2012 16:11
Last Modified: 10 Aug 2015 11:33
URI: http://nrl.northumbria.ac.uk/id/eprint/10270

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics


Policies: NRL Policies | NRL University Deposit Policy | NRL Deposit Licence